On the number of polynomials of bounded measure

A. Dubickas; S. V. Konyagin

Acta Arithmetica (1998)

  • Volume: 86, Issue: 4, page 325-342
  • ISSN: 0065-1036

How to cite


A. Dubickas, and S. V. Konyagin. "On the number of polynomials of bounded measure." Acta Arithmetica 86.4 (1998): 325-342. <http://eudml.org/doc/207200>.

author = {A. Dubickas, S. V. Konyagin},
journal = {Acta Arithmetica},
keywords = {Mahler measure of a polynomial; Landau's inequality},
language = {eng},
number = {4},
pages = {325-342},
title = {On the number of polynomials of bounded measure},
url = {http://eudml.org/doc/207200},
volume = {86},
year = {1998},

AU - A. Dubickas
AU - S. V. Konyagin
TI - On the number of polynomials of bounded measure
JO - Acta Arithmetica
PY - 1998
VL - 86
IS - 4
SP - 325
EP - 342
LA - eng
KW - Mahler measure of a polynomial; Landau's inequality
UR - http://eudml.org/doc/207200
ER -


  1. [An] G. E. Andrews, The Theory of Partitions, Addison-Wesley, Reading, Mass., 1976. 
  2. [Bá-Fü] I. Bárány and Z. Füredy, Computing the volume is difficult, Discrete Comput. Geom. 2 (1987), 319-326. Zbl0628.68041
  3. [Bo-Mo] D. W. Boyd and H. L. Montgomery, Cyclotomic partitions, in: Number Theory, R. A. Mollin (ed.), de Gruyter, 1990, 7-25. 
  4. [Do] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401. Zbl0416.12001
  5. [Gl] E. D. Gluskin, Extremal properties of orthogonal parallelepipeds and their applications to the geometry of Banach spaces, Mat. Sb. (N.S.) 136 (178) (1988), 85-96 (in Russian). Zbl0648.52003
  6. [Ko] S. V. Konyagin, On the number of irreducible polynomials with 0, 1 coefficients, Acta Arith., submitted. 
  7. [La] E. Landau, Sur quelques théorèmes de M. Petrovic relatifs aux zéros des fonctions analytiques, Bull. Soc. Math. France 33 (1905), 251-261. Zbl36.0467.01
  8. [Le] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. (2) 34 (1933), 461-479. Zbl0007.19904
  9. [Lo] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris Sér. I 296 (1983), 707-708. Zbl0557.12001
  10. [Mi] M. Mignotte, Sur les nombres algébriques de petite mesure, Comité des Travaux Historiques et Scientifiques: Bulletin de la Section des Sciences 3 (1981), 65-80. Zbl0467.12008
  11. [Sm] C. J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175. Zbl0235.12003
  12. [Ti] V. M. Tikhomirov, Some Questions in Approximation Theory, Izdat. Moskov. Univ., Moscow, 1976 (in Russian). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.